# SDR 2022FA0000642

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N530TM
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 11,371 hours, 9,298 cycles
- Engine: Wilint FJ334A15
- Engine time: 3,994 hours, 3,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: FJ443AP
- Part serial: 252726
- Condition: Active
- Location: Zone 400
- Part time: 3,994 hours, 3,025 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X, Y, J
- Precautionary procedure: E, O

## Discrepancy

N530TM HAD AN UN-COMMANDED SHUTDOWN OF THE RIGHT HAND ENGINE INFLIGHT. THE RIGHT "NO DISPATCH" ANNUNCIATOR LIGHT HAD BEEN ILLUMINATED PRIOR TO THE PREVOUS 2 STARTS ON THE TRIP BUT WENT AWAY AFTER START WITH A PRESS OF THE FADEC RESET BUTTON.BOTH ENGINES WERE OPERATING NORMALLY ON THE CHANNEL B FADECS FOR TAXI,TAKEOFF,CLIMB AND INITIAL CRUISE. DURING A SYSTEM DISCUSSION AMONG THE CREW , THE PILOT PRESSED THE CHANNEL SWAP BUTTONS TO PLACE THE ENGINES BACK ON CHANNEL A WHILE IN CRUISE AT 40,000 FT. WHEN SELECTED TO THE A CHANNEL THE LEFT ENGINE CONTINUED TO RUN NORMALLY HOWEVER THE RIGHT ENGINE IMMEDIATLY SHUT DOWN . AN ATTEMPT TO RESTART THE ENGINE ON CHANNEL A WAS TWICE UNSUCESSFUL AS THE AIRCRAFT DECENDED TO 28,000FT . A THIRD ATTEMPT ON CHANEL B WAS SUCESSFUL AT 28,000FT AND AIRCRAFT CLIMBED BACK UP TO 40,000FT. AIRCRAFT CONTINUED TO DAL WITH NO MORE ISSUES.
